Please use this identifier to cite or link to this item:
|Title:||On the rational cuspidal subgroup and the rational torsion points of Jo(pq)||Authors:||Chua, Seng Kiat
|Keywords:||DRNTU::Science::Mathematics||Issue Date:||1997||Source:||Chua, S. K., & Ling, S. (1997). On the rational cuspidal subgroup and the rational torsion points of Jo(pq). Proceedings of the American Mathematical Society, 125, 2255–2263.||Series/Report no.:||Proceedings of the American mathematical society||Abstract:||For two distinct prime numbers p, q, we compute the rational cuspidal subgroup C(pq) of J0(pq) and determine the l-primary part of the rational torsion subgroup of the old subvariety of J0(pq) for most primes l.Some results of Berkoviˇc on the nontriviality of the Mordell-Weil group of some Eisenstein factors of J0(pq) are also refined.||URI:||https://hdl.handle.net/10356/94568
|DOI:||10.1090/S0002-9939-97-03874-4||Rights:||©1997 American Mathematical Society. This paper was published in Proceedings of the American Mathematical Society and is made available as an electronic reprint (preprint) with permission of American Mathematical Society. The paper can be found at http://dx.doi.org/10.1090/S0002-9939-97-03874-4. One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.||Fulltext Permission:||open||Fulltext Availability:||With Fulltext|
|Appears in Collections:||SPMS Journal Articles|
Files in This Item:
|9. On the rational cuspidal subgroup and the rational torsion points of Jo(pq).pdf||235.99 kB||Adobe PDF|
Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.